MURAL - Maynooth University Research Archive Library

    Central Ideals and Cartan Invariants of Symmetric Algebras

    Hethelyi, Laszlo and Horvath, Erzsebet and Kulshammer, Burkhard and Murray, John (2005) Central Ideals and Cartan Invariants of Symmetric Algebras. Journal of Alegbra, 293 (1). pp. 243-260. ISSN 0021-8693

    [img] Download (121kB)

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    In this paper, we investigate certain ideals in the center of a symmetric algebra A over an algebraically closed eld of characteristic p > 0. These ideals include the Higman ideal and the Reynolds ideal. They are closely related to the p-power map on A. We generalize some results concerning these ideals from group algebras to symmetric algebras, and we obtain some new results as well. In case p = 2, these ideals detect odd diagonal entries in the Cartan matrix of A. In a sequel to this paper, we will apply our results to group algebras.

    Item Type: Article
    Keywords: Central Ideals; Cartan Invariants; Symmetric Algebras;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 2034
    Depositing User: Dr. John Murray
    Date Deposited: 06 Jul 2010 14:55
    Journal or Publication Title: Journal of Alegbra
    Publisher: Elsevier
    Refereed: No
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads